# SDR CA150701007

- Difficulty date: June 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DECENT, NR 2 ENG CONTROL FAULT APPEARED FOLLOWED BY A VIBRATION & TLA REDUCTION BY THE PILOT.  NO RESPONSE IN MANUAL MODE.  THE ENG WAS SHUT DOWN BY CREW & THEY DIVERTED.  AWAITING FEEDBACK FROM THE OPERATOR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
